# SDR AU980292

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 366249
- Condition: Leaking
- Location: Nr 1 Cyl
- Component: R134059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER LEAKING BETWEEN CYLINDER AND BARREL.
